| Model Number |
RNS-9703-019 |
| Medical Device Problem Codes |
Electrical /Electronic Property Problem (1198); Failure to Power Up (1476); Complete Loss of Power (4015)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/11/2015
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The biomedical engineer reported that the rns spontaneously shut down while monitoring patients and would not power back up.They tried new cables and outlets, but the unit would not power up.No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.
Event or Problem Description
The biomedical engineer reported that the rns spontaneously shut down while monitoring patients, and would not power back up.